The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of Solutions for a Class of Nonlinear Delay Differential Equation
Author(s): 
Pages: 27-31
Year: Issue:  2
Journal: Yantai Teachers University journal(Natural Science

Keyword:  nonlinear delay differential equation sufficient conditionLevi’s lemma;
Abstract: 给出了非线性时滞微分方程 在某个半无限区间[t_0+∞)上解存在的充分条件。
Related Articles
No related articles found